# SDR ASAA2023061944128

- Difficulty date: June 19, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 64,297 hours, 25,973 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN AT STA. 120.30 IS CRACKED (MARKED). GROUNDED - YES. REMOVED DAMAGE AND INSTALLED REPAIR PARTS ON R/H HORIZ STAB LOWER SKIN AT STA 120.30 IAW B737-900 SRM 55-10-01-2R-11THIS IS A CAT C REPAIR WITH A REPEAT INSPECTION AT 9000 FLIGHT CYCLES AND A THRESHOLD OF 56000 FLIGHT CYCLES.
